Turkish Journal of MathematicsKorovkin type approximation theorem for functions of two variables in statistical sense
Faculty of Sciences and Arts,
Department of Mathematics
e-mail: email@example.com, firstname.lastname@example.org
Abstract: In this paper, using the concept of A-statistical convergence for double sequences, we investigate a Korovkin-type approximation theorem for sequences of positive linear operator on the space of all continuous real valued functions defined on any compact subset of the real two-dimensional space. Then we display an application which shows that our new result is stronger than its classical version. We also obtain a Voronovskaya-type theorem \ and some differential properties for sequences of positive linear operators constructed by means of the Bernstein polynomials of two variables.
Key Words: A-Statistical convergence of double sequence, Korovkin-type approximation theorem, Bernstein polynomials, Voronovskaya-type theorem.
Turk. J. Math., 34, (2010), 73-84.
Full text: pdf
Other articles published in the same issue: Turk. J. Math.,vol.34,iss.1.